# SDR 2008UALA02456

- Difficulty date: April 28, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 61,915 hours, 17,965 cycles
- Engine: Pwa PW2037
- Engine time: 50,704 hours, 16,775 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: M834851128
- Condition: Worn
- Location: Starter Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH OIL CONSUMPTION. FOUND STARTER DRIVE SEAL DRAIN TUBE LEAKING. REPLACED STARTER DRIVE SEAL, LEAK CHECK WAS GOOD.
